# SDR UPS98828159

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 576960036
- Condition: Cracked
- Location: Ws 598.375
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3, RT WING L/E LWR SKIN AT XFS 598.375 THE INTERNAL DOUBLER IS CRACKED AT THE DRAIN HOLE.  REMOVED, FABRICATED AND REPLACED THE INTERNAL DOUBLER IAW DWG 5769600 AND SRM 51-1-20D & 51-1-21.
